# SDR UPS96220735

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651862222
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, AFT CARGO DOOR AFT HINGE FUSELAGE INTERCOSTAL IS CRACKED AT HINGE MOUNT.  REMOVED AND REPLACED AFT CARGO DOOR AFT HINGE FRAME INTERCOSTAL IAW SRM 51-10-1, 51-10-2, 51-30-2, 51-20-1.
